# SDR DALA2023050503506

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31989
- Aircraft time: 18,478 hours, 6,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4742035) DURING INSPECTION FOUND LIGHTNING STRIKE DAMAGES ON RT SIDE FUSELAGE 4 HITS BETWEEN STATIONS 500 TO 500H. C/W SRM REPAIR OF STRIKE AT STA 500E, STR 21R AND 22R PER SRM 53-00-01-1A.
